# SDR YENA20160620566

- Difficulty date: June 20, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 40,947 hours, 14,164 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON AFT WET AREA, AFT PAX AREA DOOR LOWER BEAM AT FRAME 86, LBL 46; R & R AFT PAX DOOR LOWER BEAM IAW SRM 51-41-01, 51-41-02, 51-41-03, 51-43-04.
